# SDR HALA2019112200498

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 30,050 hours, 4,689 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 4373349001
- Part serial: 08426
- Condition: Malfunctioned
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FUEL FILTER CLOG//PER TSM 73-21-79-810-804-A CONNECTOR 403KS-A IS A STRAIGHT METALLIC BACKSHELL.  CONTINUITY CHECK BETWEEN 4034KS PIN1 1 + 4000KS-JA1 PIN 49, 4034KS PIN 3 + 4000KS-JA1 PIN 48 GOOD.  INSULATION RESISTANCE CHECK BETWEEN 4034KS-A + 4000KS-JA1 GOOD.  NO SHORT TO GROUND.  REMOVED AND REPLACED #2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-11.  LEAK CHECK GOOD.  OK FOR SERVICE.
